Acta Mathematica, 1987

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 159, Issue 1

[1] Irregularities of distribution. I

József Beck Eötvös Lorànd University, Budapest, Hungary

TBD mathscidoc:1701.331691

Acta Mathematica, 159, (1), 1-49, 1985.1
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Polynomial growth estimates for multilinear singular integral operators

Michael Christ Princeton University, Princeton, NJ, USA Jean-Lin Journé Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331692

Acta Mathematica, 159, (1), 51-80, 1986.4
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 764 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Banach space without a basis which has the bounded approximation property

Stanislaw J. Szarek Case Western Reverse University, Cleveland, Ohio, USA

TBD mathscidoc:1701.331693

Acta Mathematica, 159, (1), 81-98, 1986.6
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 704 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Regularity of gaussian processes

Michel Talagrand Université Paris VI, Paris, France

TBD mathscidoc:1701.331694

Acta Mathematica, 159, (1), 99-149, 1986.4
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 1129 downloads ] [ 0 comments ] [ Cited by 165 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Erratum to: On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)=y$^{$z$}

M. Voorhoeve Technische Universiteit, Eindhoven, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit Leiden, Leiden, Netherlands

TBD mathscidoc:1701.331695

Acta Mathematica, 159, (1), 151-152, 1987.2
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 217 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité

Jean-Pierre Demailly Université de Grenoble 1, Saint Martin d'Hères, France

TBD mathscidoc:1701.331696

Acta Mathematica, 159, (1), 153-169, 1986.7
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Dirichlet forms for plurisubharmonic functions

M. Fukushima Osaka University, Osaka, Japan M. Okada Tôhoku University, Sendai, Japan

TBD mathscidoc:1701.331697

Acta Mathematica, 159, (1), 171-213, 1986.4
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Prescribing Gaussian curvature on S^{2}

Sun-yung Alice Chang University of California, Los Angeles, CA, USA Paul C. Yang University of Southern California, Los Angeles, CA, USA

TBD mathscidoc:1701.331698

Acta Mathematica, 159, (1), 215-259, 1986.9
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 990 downloads ] [ 0 comments ] [ Cited by 160 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Partitioning pairs of countable ordinals

Stevo Todorcevic University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331699

Acta Mathematica, 159, (1), 261-294, 1986.6
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 160, Issue 1

[1] Homotopy classes in Sobolev spaces and the existence of energy minimizing maps

Brian White Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331700

Acta Mathematica, 160, (1), 1-17, 1986.11
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Cited by 73 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The existence of surfaces of constant mean curvature with free boundaries

Michael Struwe ETH-Zentrum, Zürich, Switzerland

TBD mathscidoc:1701.331701

Acta Mathematica, 160, (1), 19-64, 1985.12
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the classification of$G$-spheres I: equivariant transversality

I. Madsen University of Århus, Århus, Denmark M. Rothenberg University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331702

Acta Mathematica, 160, (1), 65-104, 1985.12
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Entropie geometrique des feuilletages

E. Ghys Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France R. Langevin Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France P. Walczak Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France

TBD mathscidoc:1701.331703

Acta Mathematica, 160, (1), 105-142, 1986.5
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The iteration of cubic polynomials Part I: The global topology of parameter space

Bodil Branner The Technical University of Denmark, Denmark John H. Hubbard Cornell University, Ithaca, NY, USA

TBD mathscidoc:1701.331704

Acta Mathematica, 160, (1), 143-206, 1986.7
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 750 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Thue’s equation and a conjecture of Siegel

J. Mueller Institute for Advanced Study, Princeton, NJ, USA W. M. Schmidt Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331705

Acta Mathematica, 160, (1), 207-247, 1987.2
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 531 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the bass note of a Schottky group

Peter G. Doyle AT & T Bell Labs, Murray Hill, NJ, USA

TBD mathscidoc:1701.331706

Acta Mathematica, 160, (1), 249-284, 1986.3
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Cyclic cohomology for one-parameter smooth crossed products

G. A. Elliott University of Copenhagen, Copenhagen, Denmark T. Natsume University of Copenhagen, Copenhagen, Denmark R. Nest University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331707

Acta Mathematica, 160, (1), 285-305, 1987.6
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved